Modern from Switzerland – Helpex® for cold in time!

Composition of active ingredients: 

1 tablet contains – paracetamol 500 mg, phenylephrine hydrochloride 10 mg,
chlorpheniramine maleate 2 mg, caffeine 30 mg, dextromethorphan hydrobromide 10 mg

Dosage form: 

4 or 10 tablets in blister, 1 blister in carton package

Effective formula of  active ingredients for:

  • Eliminates dry cough
  • Reduces high temperature or fever
  • Relieves nasal breathe
  • Relieves headache and body aches
Indications: 
Adults
Children from 12 years

Administration and Dosages

Dose for adults and children older than 12 years:  take 1 tablet up to 4 times per day, in a hour after meal with water.

Leave at least 4 hours between doses. Do not take more than 5 days.

Pharmacotherapeutic group

Analgesics and antipyretic.  Anilides. Paracetamol, combination without neuroleptics. АТХ N02В Е51

Pharmacological properties

Combined medicine for cold and flu treatment. It has as   anesthetic, febrifugal, and anti-inflammatory  properties. Removing the symptoms of the blocked nose, catarrh, watery eyes, sneezing, headache, improves overall health.

Paracetamol acts  as   anesthetic, febrifugal, and anti-inflammatory substance. The medicine’s mechanism is connected with  its influence on the  heat-regulating center in hypothalamus and ability to inhibit synthesis  of prostaglandin.

Phenylephrine is a decongestant which unblocks your nose and sinuses helping you breathe more easily. 

Chlorpheniramine maleate has anti-allergic effect, removes watery eyes and sneezing. Caffeine stimulates the central nervous system, especially the cerebral cortex, respiratory and vasomotor centers, improves mental and physical performance, reduces drowsiness, a feeling of fatigue and reduces the effect of agents that depress the central nervous system.

Dextromethorphan hydrobromide belongs to a group of medications called antitussives (cough suppressants). It reduces the sensitivity of the receptors and increases the threshold of sensitivity of the cough center to stimuli from the respiratory tract. Therapeutically relieves the symptoms of dry cough, reduces irritability of the respiratory tract.

To obtain full information please see the Patient Leaflet Information. 

Indications

The effective relief of the symptoms of flu and cold for

  • high temperature or fever reducing 
  • decrease of catarrh
  • unblocking your nose and sinuses
  • relief  of joint ache and headache 

Contraindications

Individual hypersensitiveness to any of the ingredients  of the medicine or  other derivative of 
xanthines (the ophylline, theobromine), opioids, antihistamine,  sympathomimetic amines.

To obtain full information please see the Patient Leaflet Information.

Do not take more than recommended dose.

Do not take anything else containing paracetamol while taking this medicine.

If the symptoms persist please consult a doctor. In case headache becomes permanent, consult a doctor. 

Do not take the medicine if you are pregnant or breast feeding.

To obtain full information please see the Patient Leaflet Information.

Store in the original package below +25°С.

Keep out of the reach of children.

R.S. MOH of  Ukraine № UA/9825/01/01 оf 19.06.2015